# SDR SIMA972466

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1155561
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4297 - EMERGENCY LIGHT OUT AT ROW 4B.  MEL'D PER 33-22 AND AIRCRAFT WAS RETURNED TO SERVICE.  RAI'D PROXIMITY FLOOR LIGHT SOCKET AND BULB.  PERFORMED OPERATIONAL CHECK SATISFACTORLY AND RETURNED AIRCRAFT TO SERVICE.  (M)
